| Model Number |
7426000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient undergoing si sacroiliac hardware removal.It was reported that the device got twisted then tip broke off during attempted removal.There was no patient symptoms or complications as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from manufacturer representative that the device was used numerous times and not an initial defect.And reason for submitting the mpxr late is because he was out of town.
Additional Manufacturer Narrative
H3: product analysis of part # 7426000; lot # em16h001 visual and optical inspection confirmed the tip of the adjustment driver has broken.Optical inspection revealed a flat fracture surface with a circular pattern flow.The damage to the driver is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.